# SDR DHL2003741536

- Difficulty date: March 25, 2003
- Submitted: April 18, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-200
- Aircraft serial: 21931
- Aircraft time: 44,384 hours, 35,863 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Cracked
- Location: Empennage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK DISCREPANCY AS FOLLOWS, EMPENNAGE INT'R STRUCTURE VERTICAL FIN HAS CRACK AT STR 9L FIN STA 133.8 AT THRU BOLT ATTACH ANGLE TO CHORD ANGLE.  CUT OUT DAMAGED AREA DIM 7.75 INCH AND FABRICATED FILLER AND 2 EACH REPAIR ANGLES FROM BAC1517-1367 PO 3077124 FILLER DIM 7.75 INCH AND 2 EACH ANGLES DIM 20 INCHES LONG AND 2 EACH RADIUS FILLER FROM BAC1512-3398 PO 912246 DIM 20 X 1 INCH ALL IAW B-727 SRM 55-30-4 FIG 1 AND 55-30-2 FIG 2.  PART TREATED WITH ALODINE AND PRIMED IAW B-727 SRM 51-10-2.  INSTALLED STR REPAIR AT 9L FIN STA 133.8 IAW B-727 SRM 55-30-4 FIG 1 AND 55-30-2 FIG 2.
